PhilSci Archive

Diofanto de Alejandría, La Aritmética y el libro Sobre los números poligonales

Yuste, Piedad (2008) Diofanto de Alejandría, La Aritmética y el libro Sobre los números poligonales. THEORIA. An International Journal for Theory, History and Foundations of Science, 23 (3). pp. 353-355. ISSN 2171-679X

[img]
Preview
PDF
399-580-1-PB.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (160kB)

Export/Citation: EndNote | BibTeX | Dublin Core | ASCII/Text Citation (Chicago) | HTML Citation | OpenURL
Social Networking:
Share |

Item Type: Published Article or Volume
Creators:
CreatorsEmailORCID
Yuste, Piedadpyuste@bec.uned.es
Additional Information: ISSN: 0495-4548 (print)
Depositing User: Users 15304 not found.
Date Deposited: 28 Feb 2014 00:27
Last Modified: 11 Mar 2014 21:36
Item ID: 10391
Journal or Publication Title: THEORIA. An International Journal for Theory, History and Foundations of Science
Publisher: Euskal Herriko Unibertsitatea / Universidad del País Vasco
Official URL: http://www.ehu.es/ojs/index.php/THEORIA/article/vi...
DOI or Unique Handle: https://doi.org/10.1387/theoria.399
Date: 2008
Page Range: pp. 353-355
Volume: 23
Number: 3
ISSN: 2171-679X
URI: https://philsci-archive-dev.library.pitt.edu/id/eprint/10391

Monthly Views for the past 3 years

Monthly Downloads for the past 3 years

Plum Analytics

Altmetric.com

Actions (login required)

View Item View Item